# SDR HYIA106CA AVMSTR

- Difficulty date: December 17, 2009
- Submitted: January 16, 2010
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Aircraft time: 17,932 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: DATECODE0717
- Condition: Unserviceable
- Location: Avionics
- Part time: 1,033 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT, CREW REPORTED AVIONICS MASTER SWITCH INOPERATIVE.  MX R & R CIRCUIT BREAKER.  SYS CHECKS OK.  ACFT RELEASED BACK TO SERVICE.
